# SDR DXTA2023081693170

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 14,508 hours, 11,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS EXTREMELY DIFFICULT TO OPEN AND CLOSE, BOTH FROM THE INSIDE AND THE OUTSIDE OF THE AIRCRAFT. ADJUSTED MAIN CABIN DOOR LATCH PLATE DUE TO MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN AND CLOSE WITH REF. TO CE 560XL AMM 52-10-00, OPS CHECK GOOD
